Perturbation analysis of the periodic discrete-time algebraic Riccati equation

Wen-Wei Lin*, Ji Guang Sun

*Corresponding author for this work

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

This paper is devoted to the perturbation analysis for the periodic discrete-time algebraic Riccati equations (P-DAREs). Perturbation bounds and condition numbers of the Hermitian positive semidefinite solution set to the P-DAREs are obtained. The results are illustrated by numerical examples.

Original languageEnglish
Pages (from-to)411-438
Number of pages28
JournalSIAM Journal on Matrix Analysis and Applications
Volume24
Issue number2
DOIs
StatePublished - 1 Jan 2003

Keywords

  • Condition number
  • Periodic Hermitian positive semidefinite solution set
  • Periodic Riccati equation
  • Perturbation bound

Fingerprint Dive into the research topics of 'Perturbation analysis of the periodic discrete-time algebraic Riccati equation'. Together they form a unique fingerprint.

  • Cite this